| Model Number |
7130/60 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient presented in a unknown manner, with loss of capture noted on the patient's right ventricular (rv) lead.No intervention was reported.No patient consequences or symptoms were reported.
Additional Manufacturer Narrative
Further information was requested but not received.